PDA

View Full Version : zoloft



dnyll531
11-20-2007, 02:08 PM
i have been on zoloft for almost a week now. but for the past 2 days i have had a small nose bleed. i couldnt find that as a side effect anywhere and i was wondering if anyone else that has taken this medication has had this problem? :( :P :D

worrywort
11-21-2007, 04:45 PM
Zoloft didn't give me any nosebleeds... I'd definitely talk to your doctor about it though.

dnyll531
11-22-2007, 06:47 PM
thanks worrywort

dewey
11-27-2007, 01:57 AM
no nose bleed, but where are you from? colder weather and change in weather can do that. Zoloft does have MUCOUS MEMBRANE drying. hence the dry mouth as a side affect. if the nose area begins to be to dry, any type of touching to the nose can lead to a nose bleed. cracks in the skin etc......the smallest crack in the skin can cause to look like a lot of blood. hope this helps.

Stay Well,
Dewey

dnyll531
11-27-2007, 02:57 PM
thank you so much dewey. u r a very smart person (since i think u r a man but not completely sure). that does make a lot of sense. thank you again.

dewey
11-29-2007, 05:12 PM
thx for the compliment. yes i am a man.....(i think)

dnyll531
11-29-2007, 10:48 PM
well u might just want to double check before i make a mistake......hehe

anxietysucks
01-22-2011, 09:24 AM
hey make sure you check your blood pressure! it could have increased your blood pressure that is a symptom of high blood pressure.
best to you.